RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 151–153 (Mi mz3180)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Polarization and Wiener capacity matrices for an operator in elasticity theory in doubly connected domains

A. B. Movchan

Leningrad Institute of Precision Mechanics and Optics

Full text: PDF file (370 kB)

Bibliographic databases:
Received: 10.05.1989

Citation: A. B. Movchan, “Polarization and Wiener capacity matrices for an operator in elasticity theory in doubly connected domains”, Mat. Zametki, 47:2 (1990), 151–153

Citation in format AMSBIB
\Bibitem{Mov90}
\by A.~B.~Movchan
\paper Polarization and Wiener capacity matrices for an operator in elasticity theory in doubly connected domains
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 151--153
\mathnet{http://mi.mathnet.ru/mz3180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048555}
\zmath{https://zbmath.org/?q=an:0712.73012}


Linking options:
  • http://mi.mathnet.ru/eng/mz3180
  • http://mi.mathnet.ru/eng/mz/v47/i2/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Appl. Industr. Math., 4:1 (2010), 99–116  mathnet  crossref  mathscinet
    2. S. A. Nazarov, “The Eshelby theorem and the problem on optimal patch”, St. Petersburg Math. J., 21:5 (2010), 791–818  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020